Title

Painleve Analysis And Special Solutions Of 2 Families Of Reaction Diffusion-Equations

Authors

S R. Choudhury

Title - Alternative

Phys. Lett. A

Keywords

ORDINARY DIFFERENTIAL-EQUATIONS; LINEAR EVOLUTION-EQUATIONS; SOLITARY; WAVE SOLUTIONS; P-TYPE; PROPERTY; CONNECTION; SYSTEMS; Physics, Multidisciplinary

Abstract

A Painleve analysis is performed for two families of reaction-diffusion equations. Truncated expansions, relevant to equations having movable branch points at leading order, are used to construct special solutions for the two classes of reaction-diffusion equations. An auto-Backlund transformation between two solutions is constructed for an equation having a pole at leading order, leading to additional analytic solutions.

Publication Title

Physics Letters A

Volume

159

Issue/Number

6-7

Publication Date

1-1-1991

Document Type

Article

Language

English

First Page

311

Last Page

317

WOS Identifier

WOS:A1991GN10100002

ISSN

0375-9601

Share

COinS